# SDR C2XA99IA130

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: S5227700100000
- Condition: Out Of Adjust
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND EMERGENCY EXIT DOOR FAILED THE FUNCTIONAL TEST.  MAINTENANCE ADJUSTED THE DOOR ASSEMBLY IAW ATR42-320 JIC 52-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
